# SDR SWIA201541436

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 39,052 hours, 32,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRD STRIKE INSPECTION, FOUND GOUGE IN FUSELAGE SKIN AFT OF NLG CUTOUT. COMPLIED WITH SRM.
